# SDR UIEA2012081300354

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,752 hours, 20,877 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF EICAS MESSAGE IN FLIGHT.   SWAPPED PRV CONTROLLERS BETWEEN NR1 AND NR2 ENGINES. VERIFIED BAD PRV CONTROLLER.  CURRENTLY INSTALLED ON NR1 ENGINE.  R & R NR 1 ENG PRV CONTROLLER IAW AMM 36-11-19/401. OPS CHECKED GOOD.
